# SDR ERKR200100095

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FROM STA 1160 TO 1180 AND BETWEEN S-20L AND S-22L WINDOW FORGING HAS CORROSION UNDER FORGING.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02 AND REMOVED CORROSION PER 747 SRM 51-10-01.  MINIMUM MATERIAL REMOVED.  ALODINED AND PRIMED PER 747 SRM 51-10-02 AND SOPM 20-41-02.  REINSTALLED WINDOW FORGING PER 747 SRM 51-30-02.
